Alert archive / Maine / Frost Advisories in 2012

Frost Advisory 4, NWS Caribou, ME

September 16, 20126 counties in Maine

NWS Caribou, ME issued this frost advisory at Sep 16, 2012, 3:05 AM EDT for 6 counties in Maine. It took effect at Sep 17, 2012, 3:00 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Sep 16, 2012, 3:05 AM EDT (07:05 UTC)
In effect from
Sep 17, 2012, 3:00 AM EDT
Expired
Sep 17, 2012, 6:55 AM EDT
In force
4 hr
Issued by
NWS Caribou, ME

Counties Aroostook County, ME, Hancock County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 95 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 00:00Z, 7.1 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 00:00Z on 2012-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 00:00Z on 2012-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1174 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-128 m²/s²
0-3 km storm-relative helicity
-53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

944 
WWUS71 KCAR 160705
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
305 AM EDT SUN SEP 16 2012

MEZ001>006-010-011-031-032-161515-
/O.NEW.KCAR.FR.Y.0004.120917T0700Z-120917T1100Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
305 AM EDT SUN SEP 16 2012

...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM EDT MONDAY.

* TEMPERATURES...IN THE MID TO UPPER 30S WITH AREAS OF FROST
  ESPECIALLY IN THE NORMALLY COLDER SHELTERED VALLEY LOCATIONS.

* TIMING...3 AM TO 7 AM EDT MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

DUDA
5 follow-up statements
673 
WWUS71 KCAR 161331
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
931 AM EDT SUN SEP 16 2012

MEZ001>006-010-011-031-032-162130-
/O.CON.KCAR.FR.Y.0004.120917T0700Z-120917T1100Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
931 AM EDT SUN SEP 16 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT
MONDAY...

* TEMPERATURES...IN THE MID TO UPPER 30S WITH AREAS OF FROST
  ESPECIALLY IN THE NORMALLY COLDER SHELTERED VALLEY LOCATIONS.

* TIMING...3 AM TO 7 AM EDT MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
800 
WWUS71 KCAR 161905
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
305 PM EDT SUN SEP 16 2012

MEZ001>006-010-011-031-032-170315-
/O.CON.KCAR.FR.Y.0004.120917T0700Z-120917T1100Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
305 PM EDT SUN SEP 16 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT
MONDAY...

* TEMPERATURES...IN THE MID TO UPPER 30S WITH AREAS OF FROST
  ESPECIALLY IN THE NORMALLY COLDER SHELTERED VALLEY LOCATIONS.

* TIMING...3 AM TO 7 AM EDT MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
181 
WWUS71 KCAR 162151
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
551 PM EDT SUN SEP 16 2012

MEZ015>017-170600-
/O.EXA.KCAR.FR.Y.0004.120917T0700Z-120917T1100Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON
551 PM EDT SUN SEP 16 2012

...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM EDT MONDAY.

* TEMPERATURES...GENERALLY IN THE UPPER 30S...WITH MID 30S IN THE
  NORMALLY COLDER SHELTERED LOW LYING LOCATIONS WITH AREAS OF FROST.

* TIMING...3 AM TO 7 AM EDT MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MEZ001>006-010-011-031-032-170600-
/O.CON.KCAR.FR.Y.0004.120917T0700Z-120917T1100Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
551 PM EDT SUN SEP 16 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT
MONDAY...

* TEMPERATURES...IN THE MID TO UPPER 30S WITH AREAS OF FROST
  ESPECIALLY IN THE NORMALLY COLDER SHELTERED LOW LYING LOCATIONS.

* TIMING...3 AM TO 7 AM EDT MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NORCROSS
673 
WWUS71 KCAR 170155
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
955 PM EDT SUN SEP 16 2012

MEZ001>006-010-011-015>017-031-032-171000-
/O.CON.KCAR.FR.Y.0004.120917T0700Z-120917T1100Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...
VANCEBORO...TOPSFIELD
955 PM EDT SUN SEP 16 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT
MONDAY...

* TEMPERATURES...IN THE MID TO UPPER 30S WITH AREAS OF FROST
  ESPECIALLY IN THE NORMALLY COLDER SHELTERED LOW LYING LOCATIONS.

* TIMING...3 AM TO 7 AM EDT MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NORCROSS
915 
WWUS71 KCAR 171055
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
655 AM EDT MON SEP 17 2012

MEZ001>006-010-011-015>017-031-032-171200-
/O.CAN.KCAR.FR.Y.0004.000000T0000Z-120917T1100Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...
VANCEBORO...TOPSFIELD
655 AM EDT MON SEP 17 2012

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE FROST
ADVISORY.

TEMPERATURES HAVE BOTTOMED OUT ACROSS THE REGION AND WILL BE ON
THE RISE AFTER 7 AM EDT. AS A RESULT...THE BEST THREAT OF FROST
HAS PASSED. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this frost advisory went out at Sep 16, 2:58 AM EDT, 7 minutes earlier.

Area forecast discussion, Sep 16, 2:58 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
258 AM EDT SUN SEP 16 2012

.SYNOPSIS...
HIGH PRESSURE WILL BUILD TOWARD THE REGION TODAY AND TONIGHT
THEN MOVE EAST MONDAY. A COLD FRONT WILL APPROACH LATER
TUESDAY...THEN CROSS THE REGION WEDNESDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
GUSTY NORTHWEST WINDS CAN BE EXPECTED TODAY AS LOW PRESSURE TO
OUR NORTH AND HIGH PRESSURE BUILDING IN FROM THE SOUTH RESULTS IN
TIGHTENING GRADIENT ACROSS THE REGION.

EXPECT NORTHWEST WINDS AT 10 TO 20 MPH WITH GUSTS TO 25 MPH.
THE GUSTY NORTHWEST WINDS COMBINED WITH BELOW NORMAL HIGH
TEMPERATURES WILL MAKE IT FEEL MORE LIKE AUTUMN TODAY. HIGHS TODAY
WILL ONLY RANGE FROM THE UPPER 50S TO NEAR 60 NORTH AND LOW TO MID
60S CENTRAL/DOWNEAST AREAS. EXPECT CAA ADVECTION STRATOCU TO
DEVELOP ACROSS NORTHERN AREAS WITH PARTLY/MOSTLY SUNNY CONDITIONS
AND MAINLY SUNNY ACROSS DOWNEAST WITH NORTHWEST DOWNSLOPE FLOW IN
PLACE.

HIGH PRESSURE WILL CONTINUE TO BUILD TOWARD THE REGION TONIGHT.
THE COMBINATION OF CLEAR SKIES AND DIMINISHING WINDS WILL SET THE
STAGE FOR THE FIRST FROST OF THE SEASON ACROSS NORTHERN/CENTRAL
AREAS TONIGHT. DECIDED TO ISSUE A FROST ADVISORY FOR LATE TONIGHT
FOR NORTHERN/CENTRAL ZONES WHERE AREAS OF FROST WILL BE POSSIBLE
ESPECIALLY IN THE NORMALLY COLDER SHELTERED VALLEY LOCATIONS. LOW
TEMPERATURES WILL RANGE FROM THE MID TO UPPER 30S NORTH/CENTRAL
AREAS WITH AREAS OF FROST AND UPPER 30S TO LOWER 40S NORTH.
&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
A RIDGE OF HIGH PRES W/ THE HIGH CNTRD OVER THE MID ATLC COAST AT
THE START OF THE SHORT TERM PD MON AM WILL CONT TO BUILD SLOWLY
EWRD W/ THE RIDGE AXIS EXPECTED TO CREST THE FA LATER MON.
THEREAFTER...A RETURN SRLY FLOW WILL DVLP ACROSS THE REGION IN
ADVANCE OF A DEEP TROF OF LOW PRES WHICH WILL SLOWLY APPROACH FROM
THE W. THIS TROF IS PROGGED TO EXTEND FROM NRN NYS DOWN THE
APPALACHIANS BY LATE TUE AND SHOULD BE CLOSE ENUF TO BEGIN
SPREADING SOME PRECIP INTO OUR FAR WRN AREAS BY LATER TUE AFTN.
UNTIL THIS TIME...DRY CONDS SHOULD PREVAIL W/ THE ONLY CONCERN THE
POSSIBILITY OF SOME COASTAL FOG/STRATUS ADVECTING NWRD LATER MON
NGT AND TUE IN THE INCREASINGLY MOIST SRLY ONSHORE FLOW. TEMPS
WILL REMAIN A LITTLE ABV NORMAL THRU THE PD...
&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A DEEP TROF OF LOW PRES IS PROGGED TO SLOWLY MOVE EWRD ACROSS THE
REGION TUE NGT THRU WED AND THEN MOVES JUST E OF THE AREA BY LATER
WED NGT ALLOWING A WEAK RIDGE OF HIGH PRES TO BUILD ACROSS THE
AREA FOR THU AND FRI... THIS IS THE SOLN OFFERED BY THE GFS WHICH
HAS BEEN CONSISTENT LAST SEVERAL RUNS VS THE ECMWF WHICH STALLS
THIS FRONT CLOSER TO THE FA AND THEN RETROGRADES IT BACK ACROSS
THE REGION THU AND FRI KEEPING THE WX UNSETTLED. ATTM THE GFS IS
PREFERRED... PER THIS SOLN...EXPECT DRY CONDS AND SEASONABLY COOL
TEMPS THU AND FRI W/ THE NEXT TROF OF LOW PRES FCST TO SWING INTO
THE AREA LATER SAT...
&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
NEAR TERM: VFR THROUGH TONIGHT. GUSTY NORTHWEST WINDS WILL AFFECT
THE TERMINALS TODAY.

SHORT TERM: VFR CONDS ARE EXPECTED THRU TUE...
HOWEVER...PERSISTENT AND INCREASINGLY MOIST SRLY FLOW MAY LEAD TO
SOME FOG/STRATUS LATER MON NGT/ERLY TUE AT OUR SRN TAF SITES. ALL
SITES SHOULD EXPERIENCE DETERIORATING CONDS TUE NGT AS A DEEP TROF
OF LOW PRES APPROACHES FROM THE W PRECEDED BY A MOIST SRLY FLOW.
WDSPRD LOW MVFR TO IFR CONDS CAN THEN BE EXPECTED FROM LATE TUE
NGT/ERLY WED INTO WED NGT AS THIS TROF SLOWLY CROSSES THE REGION.
IMPROVING CONDS ARE EXPECTED BY LATER WED NGT THRU THU AS THIS
TROF MOVES JUST E OF THE AREA...

.MARINE...
NEAR TERM: WIND/SEAS WILL REMAIN BELOW SCA LEVELS THROUGH TONIGHT.

SHORT TERM:  WNDS/SEAS ARE EXPECTED TO REMAIN BLO SCA LEVELS THRU TUE...
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FROST ADVISORY FROM 3 AM TO 7 AM EDT MONDAY FOR MEZ001>006-010-
     011-031-032.
MARINE...NONE.

&&

NEAR TERM...DUDA
SHORT TERM...KHW
LONG TERM...KHW
AVIATION...DUDA
MARINE...DUDA/KHW

Nearby

Frost Advisories in Maine, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.